# SDR QXEA2024040200091

- Difficulty date: April 2, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 18,294 hours, 11,690 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 52615500
- Part serial: 3660
- Condition: Malfunctioned
- Location: Parking Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INTERMITTENT EMER/PRKG BRAKE ON LIGHT WITH ACCOMPANYING EICAS "PRKG BRK NOT RELEASED" DURING CLIMBOUT. RAN QRH, CONTINUED INTERMITTENT UNTIL LAST 20 MINUTES OF FLIGHT; STAYED EXTINGUISHED. RETURNED TO FIELD. ACCOMPLISHED UNEVENTFUL LANDING. REMOVED FROM SERVICE. FOUND FAULT CODE 32400015UT1 POSTED ON CMC NUMEROUS TIMES. C/W E175 FIM TASK 32-41-00-810-863-A. REMOVED AND REPLACED EMERGENCY/PARKING BRAKE PRESSURE SWITCH 1. REF E175 AMM TASK 32-44-09-000/400-801-A. FUNCTIONAL TEST AND LEAK CHECK OF PRESSURE SWITCH GOOD. EICAS MSG DID NOT ILLUMINATE. A/C  RELEASED FOR SERVICE.
